# SDR SWAA2023020795281

- Difficulty date: January 26, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT SCUFF PLATE IS CRACKED.<[01] WELDED CRACKED RADIUS OF FWD CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B. (2) AND (4) EQUIP USED. WELDING MACHINE E10583 CAL DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;[04] SANDED REPAIR AREA ON SCUFF PLATE PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4. WORKSCOPE COMPLETE.
